Marwa I Ghonamy
Marwa I Ghonamy
Lecturer
بريد إلكتروني تم التحقق منه على fsc.bu.edu.eg
عنوانعدد مرات الاقتباساتالسنة
On the exact solution of (2+ 1)-dimensional cubic nonlinear Schrödinger (NLS) equation
EA Saied, RGA El-Rahman, MI Ghonamy
Journal of Physics A: Mathematical and General 36 (24), 6751, 2003
142003
Some new exact solutions for linear thermoelastic system
ME Khalifa, RGA El-Rahman, MI Ghonamy
Applied mathematics and computation 147 (3), 773-787, 2004
62004
A generalized Weierstrass elliptic function expansion method for solving some nonlinear partial differential equations
EA Saied, RGA El-Rahman, MI Ghonamy
Computers & Mathematics with Applications 58 (9), 1725-1735, 2009
22009
On the Direct Symmetry for the Generalized Variable-Coefficient Gardner Equation
MIG E.A. Saied, Reda G. Abdel-Rahman
International Journal of Applied Mathematics and Physics 2, 169.185, 2010
2010
Painleve Analysis, Auto- Bocklund Transformation and N-Soliton Solution of the MKdV with variable Coefficients
MIG E.A. Saied, Reda G. Abdel-Rahman
International Journal of Applied Mathematics and Physics 2, 159.169, 2010
2010
A set of Exact and Explicit Solitary wave Solutions For Kawahara equation
MIG E.A. Saied, Reda G. Abdel-Rahman
International Journal of Applied Mathematics 22, 404-417, 2009
2009
يتعذر على النظام إجراء العملية في الوقت الحالي. عاود المحاولة لاحقًا.
مقالات 1–6